Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type without monotonicity

Sumit Chandok, Mohammad Saeed Khan, K. P R Rao

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The purpose of this paper is to establish some coupled coincidence point theorems for a pair of mappings without mixed monotone property satisfying a contractive condition of rational type in the framework of partially ordered metric spaces. Also, we present a result on the existence and uniqueness of coupled common fixed points. The results presented in the paper generalize and extend several well-known results in the literature.

Original languageEnglish
Pages (from-to)433-440
Number of pages8
JournalInternational Journal of Mathematical Analysis
Volume7
Issue number9-12
Publication statusPublished - 2013

Fingerprint

Common Fixed Point
Monotonicity
Fixed point theorem
Coincidence Point
Metric space
Monotone
Existence and Uniqueness
Generalise
Theorem

Keywords

  • Coupled fixed point
  • Mixed monotone property
  • Ordered metric spaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{768f631f2fee4db393d1370be737492c,
title = "Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type without monotonicity",
abstract = "The purpose of this paper is to establish some coupled coincidence point theorems for a pair of mappings without mixed monotone property satisfying a contractive condition of rational type in the framework of partially ordered metric spaces. Also, we present a result on the existence and uniqueness of coupled common fixed points. The results presented in the paper generalize and extend several well-known results in the literature.",
keywords = "Coupled fixed point, Mixed monotone property, Ordered metric spaces",
author = "Sumit Chandok and Khan, {Mohammad Saeed} and Rao, {K. P R}",
year = "2013",
language = "English",
volume = "7",
pages = "433--440",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "9-12",

}

TY - JOUR

T1 - Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type without monotonicity

AU - Chandok, Sumit

AU - Khan, Mohammad Saeed

AU - Rao, K. P R

PY - 2013

Y1 - 2013

N2 - The purpose of this paper is to establish some coupled coincidence point theorems for a pair of mappings without mixed monotone property satisfying a contractive condition of rational type in the framework of partially ordered metric spaces. Also, we present a result on the existence and uniqueness of coupled common fixed points. The results presented in the paper generalize and extend several well-known results in the literature.

AB - The purpose of this paper is to establish some coupled coincidence point theorems for a pair of mappings without mixed monotone property satisfying a contractive condition of rational type in the framework of partially ordered metric spaces. Also, we present a result on the existence and uniqueness of coupled common fixed points. The results presented in the paper generalize and extend several well-known results in the literature.

KW - Coupled fixed point

KW - Mixed monotone property

KW - Ordered metric spaces

UR - http://www.scopus.com/inward/record.url?scp=84874787963&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84874787963&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84874787963

VL - 7

SP - 433

EP - 440

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 9-12

ER -